# SDR 2008UALA06097

- Difficulty date: October 12, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 29,401 hours, 6,521 cycles
- Engine: Pwa PW4077
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE LEAKING OIL PAST IDG CARBON SEAL.  REPLACED IDG & RELATED SEALS.  VERIFICATION FLIGHT CONFIRMS NORMAL OPERATIONS. OK FOR SERVICE.
